# SDR C2XA11TY070

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 23,660 hours, 12,725 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Clogged
- Location: Apu
- Component: Apu
- Component part number: M4504113A
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

BNA - CREW REPORTED APU FIRE ON GROUND.  A GVI OF APU WAS PERFORMED AND THE COMPRESSOR INLET WAS CLOGGED WITH CICADAS.  AIRCRAFT WAS RELEASED IAW MEL 49-00-00.
